On Cauchy differences of all orders.
Aequationes mathematicae, Tome 42 (1991) no. 3, pp. 137-153
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Cauchy difference, divisible abelian group, additive function, generalized polynomial
@article{AM2_1991__42_3_137425,
author = {K.J. Heuvers and B.R. Ebanks and C.T. Ng},
title = {On {Cauchy} differences of all orders.},
journal = {Aequationes mathematicae},
pages = {137--153},
year = {1991},
volume = {42},
number = {3},
zbl = {0744.39003},
url = {http://geodesic.mathdoc.fr/item/AM2_1991__42_3_137425/}
}
K.J. Heuvers; B.R. Ebanks; C.T. Ng. On Cauchy differences of all orders.. Aequationes mathematicae, Tome 42 (1991) no. 3, pp. 137-153. http://geodesic.mathdoc.fr/item/AM2_1991__42_3_137425/